I experienced an episode of gross initial hematuria 8 weeks ago and then again 5 weeks ago. Since then there's been no visable blood in my urine and daily dipstick testing has confirmed this....Except when once or twice a week, upon my second voiding of the day, a tiny yellowish/clear blob appears in the bottom of the cup.
Yes....i've been urinating into a cup ever since the second episode of gross hematuria (whenever possible) ...........I realize this is a bit obsessive, but I'm one of those people who an analizes the heck out of everything.
When the glob appears and I dipstick test the urine, sometimes 1 blue dot will appear, sometimes nothing.
I talked to Bayer, the manufacturer of the dipstick and they said that Myoglobin could cause a similar reaction on the dipstick.
Anyone out there have any idea what these blobs/globs could be??
I've searched until I'm blue in the face and can't find anything that remotely could explain what this stuff is.
I've already been to a urologist and am scheduled to go in next week for a full battery of tests to rule out anything serious, but in the meantime these globs have got me worried sick.
Could a blood clot look like what I've described?
Any input would be greatly appreciated.
You are going the proper route in seeing your urologist. Any blood in the urine or just dripping from your penis needs to be evaluated. As to the yellow globs, I, too, do not have an answer. Save some and take this specmen with you to the urologist. Maybe the lab can give you an answer. Myoglobin would just darken your urine and distribute itself evenly throughout your urine. No globules. Could this be mucous from something manufacturing this in your blader or prostate? You'll have to wait for that appointment to find out.
This information is provided for general medical educational purposes only. It
does not necessarily reflect the opinions of Henry Ford Hospital or the
Vattikuti Urologic Institute. Please consult your physician for diagnostic
and treatment options pertaining to your specific medical condition.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.